# SDR SWAA2022052603131

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SHELF PANEL AT DEFLECTION RIB AREA HAS CRACKED ANGLE ON OUTBOARD SIDE. (MARKED) / [01] REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
